# SDR VNAA2008100700001

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 9,588 hours, 9,473 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: CC670330983
- Part serial: 6137631
- Condition: Broken
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLIGHT INSPECTION REVEALED AFT NOSE LANDING GEAR DOOR WAS BENT AND BROKEN.  MAINTENANCE REMOVED, REPLACED AND REPAIRED DAMAGE TO NOSE LANDING GEAR DOOR  AREA OF AIRCRAFT.  NO OTHER DAMAGE WAS NOTED AND AIRCRAFT WAS RELEASED FOR SERVICE.
